# SDR SIMA20220628001

- Difficulty date: June 28, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145087
- Aircraft time: 49,718 hours, 46,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDENT REPORTS DIFFICULTY OPENING AND CLOSING MAIN CABIN DOOR L1-C/A-CLEANED + LUBED MAIN DOOR ROLLERS AND OPC GOOD PER EMB AMM 52-18-00
